MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.A search of the complaint's files did not find any other report with the lot number (942889).Devices have been returned to vasorum ltd.For examination.The report is not yet finalized.A review of the lot records did not identify any non-conformances or issues during the production of this particular lot.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the initial report being submitted by vasorum ltd.
 
Event or Problem Description
It was reported that a physician attempted on 6 occasions to insert 5f celt devices into 5f cordis avanti sheaths.In each situation, the physician reported experiencing excessive resistance during insertion and was unable to advance the delivery system completely into the sheath.In each situation, a new 5f celt was used with a different lot number and the closure procedure was completed without incident.Devices have been returned to vasorum ltd for inspection.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impacts for the patient associated to this event.Any device from lot 942889 that the physician reported experiencing resistance with was replaced by another 5f celt lot 943039 device and the closure procedure was completed as intended.A search of the complaint's files did not find any other report with the same lot number.A review of the lot records did not identify any non-conformances or issues during the production of this particular lot.Of the 4 returned used devices, all components were intact, with no visible damage, defects, or irregularities observed.Although some resistance was encountered during the insertion of the 4 devices through the cordis avanti sheath, the application of water (to mimic blood in a clinical setting) facilitated a smoother transition through the sheath in this instance.No irregularities of the components were identified during the inspection.Any resistance encountered was overcome.Additional testing on a number of the unused sterile devices from lot 942889 noted that if the 5f devices were at the upper end of their allowable tolerance and the cordis avanti sheath at its minimum size, resistance may be experienced.Overall, however the 5f cordis avanti sheath demonstrated adequate performance for the 5f celt devices, with little to no resistance observed.In summary, the findings are inconclusive at this time.At the time of the reported user issue, no other users had reported experiencing resistance issues with either lot 942889 or any other lot of 5f celt devices produced to date.Based on the review of the information on file and the evaluation of the returned devices, there was no identifiable product quality issue with respect to manufacture, design or labelling.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.From the information available for review and the testing and evaluation of the returned device, it is not possible to conclusively determine what factors may have contributed to the issue reported.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd unless more information is requested by the fda.There was no change to the previously reported codes.Investigation findings code 4247 was used as no other feasible code was found for the preferred term "inconclusive".Investigation conclusions code 4316 was used as no other feasible code was found for the preferred term "inconclusive".
 
Event or Problem Description

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key19859529
Report Number3009984513-2024-00010
Device Sequence Number15479480
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)260913(10)942889
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberKCLT-05
Device Lot Number942889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown